# SDR 06FDEA2559

- Difficulty date: July 13, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 38,596 hours, 27,277 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON INITIAL POWER-UP FOR TAKEOFF NUMBER 2 ENG WAS VERY SLOW TO ACCELERATE.  TERMINATED THE TAKEOFF AT APPROXIMATELY 20 KTS AND CLEARED THE RUNWAY.  TAXI'D BACK TO RUNWAY HELD THE BRAKES AND PUT NR 1 ENG TO 40 PERCENT N1.  THE INDEX POINTER ON THE NR 1 THROTTLE WAS AT 7.  PUSHED NR 2 THROTTLE UP TO 40 PERCENT N1, THE  INDEX POINTER ON THE NR 2 THROTTLE WAS AT 30.  CHECKED THROTTLE CONTROL LEVER BETWEEN TAKEOFF AND IDLE WHILE OBSERVING HMC POWER LEVEL MOTION PER ENG VISUAL CHECK TSM 72-00-00 FIGURE 111 ITEM 3.  OPS CHECK NORMAL.  RAN ENGINE NR 1 & 2 PER JRH, BOTH THROTTLES AT INDEX POINTER 7 PRODUCED SAME PERCENT N1.  NO THROTTLE MISALIGNMENT FOUND.  OPS CHECK NORMAL.  OK FOR SERVICE.
